Hello everyone hope everyone is well. Am wondering if anyone can help me on here. I have been on methrexate this is my 10th week and am on on my 2nd week of taking 10 tablets, i have had no side effects at all through taking methrexate and have retured to work and have even started exercising a couple of times a week, however the last day or so i have noticed the pain in my right foot due to my RA is ever so slightly there and i am worried sick its about to return to what it was before i started methrexate ( was extremley painful), i wondered if anyone had any advice for me? could this be due to being on 10 tablets? because of exercise? or anything else as i'm really not sure. I have left a messege for my RA nurse to contact me but this will be next week. Really hope someone can help me.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.